# SDR YENA2022010700011

- Difficulty date: January 5, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 57,192 hours, 20,146 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Condition: Closed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1434, SJU-FLL (DIVERTED TO MCO). NOTICED DURING CRUISE THAT THE FUEL TRANSFER VALVES HAD LATCHED CLOSED, AS PER MEL 28-15-01C, THOSE VALVES WERE LATCHED OPEN AND SHOULD HAVE STAYED OPEN FOR THE DURATION OF THE FLIGHT.; REF MDDR C/N 460173, ACCOMPLISHED MX ACTION PER AMM 28-15-00-040-001, L/H TRANSFER VLV REMAINS OPEN. ACCOMPLISHED MX ACTION PER AMM 28-15-00-040-002, R/H TRANSFER VLV REMAINS OPEN. NO ADDITIONAL MX ACTION REQ'D.
